# SDR RRXA000016

- Difficulty date: January 14, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NPN
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND AREA WORN IN SEAT TRACK, UPPER COMPART FS 1584 XCW 44.5 R/H 5" AREA.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 53-2-3.
